# SDR 9514569612

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A 2 INCH CRACK IN THE AFT ENTRY DOOR PAN, LOWER CENTER BEAM ATTACH ANGLE AND VERTICAL ANGLE.  REPAIRED PER EA 96-100274.
